# SDR C2XA05SH130

- Difficulty date: November 8, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 15,743 hours, 14,026 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: CRES155PH
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, MAINTENANCE FOUND LT I/B FLAP O/B BUSHING GOUGED (ON FLAP).  MAINTENANCE REMOVED AND REPLACED LT I/B FLAP O/B BUSHING (ON FLAP) IAW EMB 145 EC5710-01096.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
